# SDR DALA2025053004168

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 75,404 hours, 24,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 DURRING 757 CT MOD FOUND SEAT ROWS EMERGENCY LIGHT INOP AT SEAT 33-37. CORRECTIVE ACTION: R/R BATTERY PAK PER B757 AMM 33-51 OPS CK NORMAL. (6752623)
